Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Newton's Method and Ratios of Fibonacci Numbers

Gary L. Miller and John Gill. Newton's Method and Ratios of Fibonacci Numbers. Fibonacci Quarterly, 19(1):1–3, February 1981.

Download

(unavailable)

Abstract

(unavailable)

BibTeX

@article{MiGi81,
     author="Gary L. Miller and John Gill",
     title="Newton's Method and Ratios of Fibonacci Numbers",
     Journal="Fibonacci Quarterly",
     year="1981",
     pages="1--3",
     month="February",
     volume="19",
     number="1",
     bib2html_rescat = {Computational Number Theory},  
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Dec 01, 2017 16:55:15